Department of Mathematics

  1. 2013
  2. Published

    Characterizing R-duality in Banach spaces. / Christensen, Ole; Xiao, Xiang Chun; Zhu, Yu Can.

    In: Acta Mathematica Sinica, Vol. 29, No. 1, 2013, p. 75-84.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  3. Published

    On the Dynamics of the Fermi-Bose Model. / Ögren, Magnus; Carlsson, M.

    In: Journal of Physics A: Mathematical and Theoretical, Vol. 46, 2013, p. 015005.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  4. Published

    Sparsity and spectral properties of dual frames. / Krahmer, Felix; Kutyniok, Gitta; Lemvig, Jakob.

    In: Linear Algebra and Its Applications, Vol. 439, No. 4, 2013, p. 982–998.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  5. Published

    The maximum number of minimal codewords in long codes. / Alahmadi, A.; Aldred, R.E.L.; dela Cruz, R.; Solé, P.; Thomassen, Carsten.

    In: Discrete Applied Mathematics, Vol. 161, No. 3, 2013, p. 424-429.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  6. Published

    Trait diversity promotes stability of community dynamics. / Zhang, Lai; Thygesen, Uffe Høgsbro; Knudsen, Kim; Andersen, Ken Haste.

    In: Theoretical Ecology, Vol. 6, No. 1, 2013, p. 57-69.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  7. 2012
  8. Published

    Ab initio ground state phenylacetylene-argon intermolecular potential energy surface and rovibrational spectrum. / Cybulski, Hubert; Fernandez, Berta; Henriksen, Christian; Felker, Peter M.

    In: Journal of Chemical Physics, Vol. 137, No. 7, 2012.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  9. Published

    A closed form expression for the Drinfeld modular polynomial ΦT (X, Y ). / Bassa, Alp; Beelen, Peter .

    In: Archiv der Mathematik, Vol. 99, No. 3, 2012, p. 237-245.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  10. Published

    All that Math : Portraits of mathematicians as young researchers. / Hansen, Vagn Lundsgaard.

    In: European Mathematical Society. Newsletter, No. 85, 2012, p. 61-62.

    Publication: Research - peer-reviewLiterature review – Annual report year: 2012

  11. Published

    A new construction of highly nonlinear S-boxes. / Beelen, Peter; Leander, Gregor.

    In: Cryptography and Communications, Vol. 4, No. 1, 2012, p. 65-77.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  12. Published
Previous 1 2 3 4 5 6 7 8 ...163 Next
Download list: To download, please limit the number of search results to 1,000 or less.